Alert archive / Kentucky / Wind Advisories in 2010

Wind Advisory 2, NWS Paducah, KY

October 25, 20104 states

NWS Paducah, KY issued this wind advisory at Oct 25, 2010, 12:56 PM CDT for 4 states. It took effect at Oct 26, 2010, 12:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2010, 12:56 PM CDT (17:56 UTC)
In effect from
Oct 26, 2010, 12:00 AM CDT
Expired
Oct 26, 2010, 10:58 AM CDT
In force
11 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WWUS73 KPAH 251756
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1256 PM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM MIDNIGHT THROUGH 3 PM TUESDAY...

.SURFACE WINDS WILL INCREASE SIGNIFICANTLY TONIGHT INTO TUESDAY IN
ADVANCE OF A STRONG COLD FRONTAL PASSAGE.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-260200-
/O.NEW.KPAH.WI.Y.0002.101026T0500Z-101026T2000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1256 PM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CDT
TUESDAY. 

* WIDESPREAD WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45
  MPH WILL DEVELOP ACROSS THE REGION TONIGHT INTO TUESDAY.

* TIMING: WIND SPEEDS ARE EXPECTED TO REACH ADVISORY CRITERIA OVER
  SOUTHEAST MISSOURI AROUND MIDNIGHT AND SPREAD EASTWARD DURING
  THE OVERNIGHT HOURS INTO TUESDAY. WINDS WILL BEGIN TO DIMINISH
  FROM WEST TO EAST LATE TUESDAY MORNING WITH ADVISORY LEVEL WINDS
  EXPECTED TO BE EAST OF THE QUAD STATE REGION BY 3 PM.

* WINDS: SOUTHERLY WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
  SHIFT AROUND TO THE SOUTHWEST LATE TONIGHT INTO TUESDAY. 


* IMPACTS: MINOR DAMAGE TO SMALL TREES AND LIMBS IS POSSIBLE. HIGH
  PROFILE VEHICLES TRAVELING EAST TO WEST WILL FIND DRIVING
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JP
3 follow-up statements
350 
WWUS73 KPAH 260209
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
909 PM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM MIDNIGHT THROUGH 3 PM TUESDAY...

.SURFACE WINDS WILL INCREASE SIGNIFICANTLY TONIGHT INTO TUESDAY
IN ADVANCE OF A STRONG COLD FRONTAL PASSAGE.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261015-
/O.CON.KPAH.WI.Y.0002.101026T0500Z-101026T2000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
909 PM CDT MON OCT 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT TUESDAY. 

* WIDESPREAD WIND SPEEDS OF 20 TO 35 MPH...WITH GUSTS UP TO 45 
  MPH WILL DEVELOP ACROSS THE REGION TONIGHT INTO TUESDAY. 

* TIMING...WIND SPEEDS ARE EXPECTED TO REACH ADVISORY CRITERIA OVER
  SOUTHEAST MISSOURI AROUND MIDNIGHT AND SPREAD EASTWARD DURING
  THE OVERNIGHT HOURS INTO TUESDAY. WINDS WILL BEGIN TO DIMINISH
  FROM WEST TO EAST LATE TUESDAY MORNING WITH ADVISORY LEVEL WINDS
  EXPECTED TO BE EAST OF THE QUAD STATE REGION BY 3 PM.

* WINDS...SOUTHERLY WINDS AT 20 TO 35 MPH WITH GUSTS TO 45 MPH
  WILL SHIFT AROUND TO THE SOUTHWEST LATE TONIGHT INTO TUESDAY.

* IMPACTS...MINOR DAMAGE TO SMALL TREES AND LIMBS IS POSSIBLE. HIGH
  PROFILE VEHICLES TRAVELING EAST TO WEST WILL FIND DRIVING
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
612 
WWUS73 KPAH 260846
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
346 AM CDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT FROM MIDNIGHT THROUGH 3 PM TUESDAY...

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261700-
/O.CON.KPAH.WI.Y.0002.000000T0000Z-101026T2000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
346 AM CDT TUE OCT 26 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

* WIDESPREAD WIND SPEEDS OF 20 TO 35 MPH...WITH GUSTS UP TO 50 MPH
  ARE EXPECTED THROUGHOUT THE REGION TODAY.

* TIMING...GUSTS UP TO 45 MPH FROM THE SOUTH HAVE ALREADY BEEN
  MEASURED OVER PORTIONS OF SOUTHERN ILLINOIS AND SOUTHEAST
  MISSOURI EARLY THIS MORNING. THE EXTREMELY GUSTY WINDS WILL
  SPREAD OVER THE ENTIRE AREA THROUGH SUNRISE. THE EXTREMELY GUSTY
  WINDS WILL SUBSIDE FROM WEST TO EAST ACROSS THE AREA FROM NEAR
  SUNRISE IN THE WEST TO THE EARLY AFTERNOON IN THE FAR EASTERN
  PORTIONS OF THE AREA.

* WINDS...SOUTHERLY WINDS AT 20 TO 35 MPH WITH GUSTS TO 50 MPH
  WILL SHIFT TO THE SOUTHWEST AND DIMINISH TO 15 MPH...AS A COLD
  FRONT MOVES EASTWARD THROUGH THE REGION THROUGH THE EARLY
  AFTERNOON.

* IMPACTS...MINOR DAMAGE TO SMALL TREES AND LIMBS IS POSSIBLE.
  HIGH PROFILE VEHICLES TRAVELING EAST TO WEST WILL FIND DRIVING
  DIFFICULT. MOTORIST ON INTERSTATE 64 AND THE WEST KENTUCKY
  PARKWAY CAN EXPECT PERSISTENT STRONG CROSS WINDS THROUGH THE
  EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

DRS
106 
WWUS73 KPAH 261558
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1058 AM CDT TUE OCT 26 2010


ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261700-
/O.CAN.KPAH.WI.Y.0002.000000T0000Z-101026T2000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1058 AM CDT TUE OCT 26 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND
ADVISORY. 

WINDS BEHIND A COLD FRONT WILL GRADUALLY SUBSIDE TODAY AND ARE EXPECTED
TO STAY BELOW WIND ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Oct 25, 3:59 AM CDT, 8 hours 57 minutes earlier.

Area forecast discussion, Oct 25, 3:59 AM CDT, 8 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
359 AM CDT MON OCT 25 2010

.DISCUSSION...
MAIN CONCERNS ARE PRECIP CHANCES TODAY THROUGH TUESDAY...AND WINDS
TONIGHT THROUGH TUESDAY.

SHOWERS HAVE BEEN FEW AND FAR BETWEEN MOST OF THE NIGHT...BUT SOME
MORE ORGANIZED CONVECTION IS NOW DEVELOPING OVER THE MISSOURI
BOOTHEEL AND MOVING NORTHEAST.  RUC SHOWS THE UPPER WAVE MOVING FROM
THE MISSISSIPPI RIVER AT 12Z EAST OUT OF OUR REGION BY 18Z...SO WILL
KEEP SOME SLIGHT TO LOW CHANCE POPS IN THIS MORNING FOR ALL BUT SOME
OF OUR WESTERN COUNTIES THIS MORNING.  THIS AFTERNOON WE SHOULD HAVE
DRY CONDITIONS AND SOME SUNSHINE.  WINDS WILL INCREASE THROUGH THE
DAY AS THE PRESSURE GRADIENT TIGHTENS UP AHEAD OF OUR APPROACHING
COLD FRONT.  EXPECT TO SEE SOUTH WINDS GUSTING TO 25 MPH THIS
AFTERNOON.

GFS AND ECMWF BOTH HAVE THE FRONT INTO WESTERN PORTIONS OF THE PAH
FORECAST AREA BY 12Z TUESDAY...WITH THE NAM KEEPING IT JUST WEST OF
OUR COUNTIES.  SHOWER AND THUNDERSTORM CHANCES WILL BE PRETTY SMALL
THIS EVENING...SO JUST INCLUDED SOME SLIGHT TO LOW CHANCE POPS FOR
OUR NORTHWEST AND WESTERN COUNTIES BEFORE 06Z.  BETTER CHANCES FOR
SHOWERS AND STORMS WILL SPREAD ACROSS OUR REGION AFTER 06Z AND
THROUGH TUESDAY MORNING...WITH HIGH CHANCE POPS ACROSS THE ENTIRE FA
TUESDAY MORNING.  WINDS WILL INCREASE TONIGHT FROM THE SOUTH TO 15
TO 22 KTS WITH GUSTS UP TO 30 KTS...AND CONTINUE INTO TUESDAY
MORNING.  LOOKING AT THE LATEST FORECAST SOUNDINGS...ANY
THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BRING DOWN 40
TO 55 KT WINDS BETWEEN 06Z TUESDAY AND 18Z TUESDAY...AND SPC HAS
INCLUDED THE ENTIRE PAH FORECAST AREA IN A SLIGHT RISK.  AFTER 18Z
TUESDAY...WINDS WILL QUICKLY TAPER OFF AND SHOWER AND THUNDERSTORMS
WILL DIMINISH FROM WEST TO EAST AS THE FRONT MOVES EAST OF OUR
REGION BY 00Z WEDNESDAY.

A SECONDARY COLD FRONT WILL MOVE ACROSS THE REGION LATE WEDNESDAY
INTO WEDNESDAY NIGHT.  BEHIND THIS FRONT IS WHEN THE COLDER AIR WILL
BEGIN TO FILTER INTO OUR REGION.  AHEAD OF THIS SECOND FRONT WINDS
WILL REMAIN SOUTHWESTERLY AND THUS TEMPERATURES WILL STAY ABOVE
SEASONAL NORMALS.  BEHIND IT ON THURSDAY AS HIGH PRESSURE BUILDS
INTO THE MIDWEST...HIGH TEMPERATURES WILL FALL TO MORE SEASONAL
READINGS.  THE HIGH WILL BE CENTERED OVER THE PAH FA 12Z FRIDAY...SO
LOWS FRIDAY MORNING WILL BE 5 TO 8 DEGREES BELOW NORMAL...WHICH
MEANS SOME OF OUR NORTHERN COUNTIES WILL APPROACH THE FREEZING
MARK.  THE HIGH WILL REMAIN IN CONTROL OF OUR WEATHER INTO THE
WEEKEND...KEEPING US DRY AND PLEASANT.

USED A COMPROMISE OF MAV AND MET FOR NEAR TERM TEMPS...THOUGH STAYED
A LITTLE ABOVE GUIDANCE TUESDAY NIGHT AS WINDS REMAIN
SOUTHWESTERLY.  WENT PRETTY CLOSE TO THE LATEST MEX IN THE
EXTENDED...AND MADE A FEW MINOR TWEAKS TO BETTER BLEND WITH
NEIGHBORING OFFICES.

&&

.AVIATION...
SHOWERS AND POSSIBLY A STRAY THUNDERSTORM MAY IMPACT TAFS EAST OF
THE MISSISSIPPI EARLY THIS MORNING...AS AN UPPER LEVEL STORM SYSTEM
SLOWLY EXITS THE REGION. MAIN IMPACT TO TERMINALS FOR TODAY AND
TONIGHT WILL BE STRONG SOUTH WINDS. THE PRESSURE GRADIENT WILL
TIGHTEN CONTINUOUSLY OVER THE NEXT 24 HOURS AS A VIGOROUS COLD FRONT
APPROACHES FROM THE WEST. THE STRONGEST WINDS ARE LIKELY TO BE AT
THE END OF PERIOD. SUSTAINED WINDS NEAR 20 KTS WITH GUSTS
APPROACHING 30 KTS WILL BE POSSIBLE LATE TONIGHT. SOUTH WINDS WILL
GUST TODAY AS WELL...BUT SUSTAINED WINDS WILL BE AOB 15KTS WITH
GUSTS AOB 25KTS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

RST/DRS
Hazardous weather outlook, Oct 25, 8:49 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
849 AM CDT MON OCT 25 2010

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261400-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
849 AM CDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE REGION
TONIGHT...ESPECIALLY AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS MAINLY LATE TONIGHT FOR SOUTHEAST
MISSOURI...AND ACROSS AREAS OF SOUTHERN ILLINOIS AND WEST KENTUCKY
WEST OF A LINE FROM FAIRFIELD ILLINOIS...TO HARRISBURG...TO
PADUCAH KENTUCKY...TO MAYFIELD. THE MAIN CONCERNS WITH SEVERE
THUNDERSTORMS WILL BE DAMAGING WINDS AND TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CAN BE EXPECTED ACROSS THE ENTIRE QUAD STATE
TUESDAY. THERE IS A SLIGHT RISK OF SOME THUNDERSTORMS REACHING
SEVERE LIMITS. THE MAIN CONCERN WITH SEVERE STORMS WILL BE
DAMAGING WINDS AND TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO TUESDAY.

RST

Nearby

Wind Advisories in Kentucky, 2010Wind Advisories in Illinois, 2010Wind Advisories in Missouri, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.